# SDR GTIA2025051938923

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 30,609 hours, 13,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK L4 PRESSURE GUAGE LOW-FOUND L4 DOOR ASSIST BOTTLE LOW. SERVICED IAW AMM 52-10-00-614-001-A OK FOR SERVICE
